# SDR C2XA99CL049

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3155 - DURING FLIGHT WITH THE PACKS IN LOW, THE CREW REPORTED THE SMELL OF SMOKE THROUGHOUT THE CABIN.  THE AIRCRAFT CONTINUED ON TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN BOTH ENGINES FOR SEVERAL MINUTES WITH NO DEFECTS OR SMELLS NOTED ENGINE RUNS WERE DONE IAW EMB-120 MM 71-00-00.  AIRCRAFT WAS RELEASED TO SERVICE.  (M)
